×

zbMATH — the first resource for mathematics

Boundedness in linear topological spaces. (English) Zbl 0133.06404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. · Zbl 0081.10202
[2] N. Bourbaki, Topologie générale, Actualités Sci. Ind., Hermann, Paris, 1948; Chapter 9. · Zbl 0031.05502
[3] D. G. Bourgin, Linear topological spaces, Amer. J. Math. 65 (1943), 637 – 659. · Zbl 0060.26403 · doi:10.2307/2371871 · doi.org
[4] Max Landsberg, Lineare topologische Räume, die nicht lokalkonvex sind, Math. Z. 65 (1956), 104 – 112 (German). · Zbl 0070.11301 · doi:10.1007/BF01473873 · doi.org
[5] Robert Trull Ives, Semiconvexity and locally bounded spaces, Ph. D. Thesis, Univ. of Washington, Seattle, Wash., 1957.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.